# SDR HKGA201906260026

- Difficulty date: June 20, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 44,643 hours, 61,164 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shear Tie
- Part number: 12061341613
- Part serial: NSN
- Condition: Cracked
- Location: Rt Wing
- Part time: 44,643 hours, 61,164 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SHEAR TIE CRACKED.  MATCH DRILL NEW SHEAR CLIP IAW SRM 51-40-02 REV 58. INSTALLED CLIP WITH SEALANT IAW SRM 51-40-02 REV 58. APPLIED TOP COAT IAW CPM 51-21-06 REV 6/30/17.
